It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-19-2004, 11:33 PM   #1
Inactive
 
Join Date: Apr 2004
Posts: 31
cloudnine HB User
Exclamation wellbutrin xl....HELP!!!!!

hey guys...i really need some help cuz i'm freaking out. i was on lexapro recently, i was very suicidal last week, so i went back to my doctor today. she switched meds for me--now i'm on 150mg of wellbutrin xl. i was readin gover some of the "info" on it, there's a lot of stuff on seizures and stuff--has anyone experienced any of these types of things??? it also says you shouldn't take it if you have an eating disorder--i don't have an eating disorder, but soemtimes i just don't have time to eat 2 or 3 meals a day...does that mean i'm at higher risk for a seizure...HELP!!!!!! i'm really nervous to start taking them...
another question--i have really bad chest pains, hurts when i breathe, laugh, anything...could this be from the meds?? i haven't taken lexapro for a few days, (i was only on it for about a month) and i haven't started the wellbutrin yet (i will start it tom. morn) eeeeeeehhhhh...I'M FREAKING OUT! please someoen reply about their experiences with wellbutrin adn stuff...please!!!!!!

cloudnine

 
Old 04-20-2004, 12:33 AM   #2
Senior Veteran
(female)
 
Join Date: Nov 2002
Posts: 2,221
lori j HB User
Re: wellbutrin xl....HELP!!!!!

You are probably experiencing withdrawal from the lexapro, i was only on it 2 1/2 weeks & had withdrawal. Then my doc put me right on effexor xr and that added to more symptoms, racing heart & hyper anxiety level. I went off that after 2 1/2 weeks too. I had asked about weaning off the lexapro & the doc said no. well only you know your own body & if you feel the lexapro is still in your system, then i would wait to take another med til it's out of your system. i don't know how you can tell what the new med is doing if you still have withdrawal from the old one. i then went from my family doc to a specialist, didn't trust what the family doc knew about ad meds. i don't think they mean if you don't have time to eat, it means if you have an eating disorder like bullemia (sp?) or something. I have also heard the warning about siezures, I think that means if you have had seizures in the past. A lot of the AD meds have that warning. I wouldn't worry about that too much.

 
Sponsors Lightbulb
   
Old 04-20-2004, 02:41 PM   #3
Inactive
 
Join Date: Apr 2004
Posts: 31
cloudnine HB User
Re: wellbutrin xl....HELP!!!!!

thanks for the response!! it made me feel lots better....
has anyone been on/is on wellbutrin? what'd you think of it? let me know please!!!

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (79), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), rosequartz (9), blessed824 (9), jennybyc (9), cuddles1 (9)

Site Wide Totals

teteri66 (1180), MSJayhawk (1007), Apollo123 (906), Titchou (851), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 04:05 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!